Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on divided powers in a Hopf algebra


Author: Edward Halpern
Journal: Proc. Amer. Math. Soc. 11 (1960), 547-556
MSC: Primary 16.50
DOI: https://doi.org/10.1090/S0002-9939-1960-0125142-4
MathSciNet review: 0125142
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0125142-4
Article copyright: © Copyright 1960 American Mathematical Society